# SDR CA991208069

- Difficulty date: October 14, 1999
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Kamov KA32A1
- Aircraft time: 2,719 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: D2B11002
- Condition: Wrong Part
- Location: Rotor Mast
- Component: Main Rotor Assy
- Component part number: D2B20000B
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON CHECKING OIL IN FLAPPING HINGE, STEEL FLAKES WERE DISCOVEREDL.  ROTOR MAST WAS THEN REPLACED.  (X)
